hdrol making me super tired?

  1. Question hdrol making me super tired?


    so im on day 3 of my hdrol cycle, and i have been tired as FUK.... i mean, i can deal with it but, is this normal? what causes this?


  2. Lethargy, it happens. Are you tired in the gym also?

  3. 3 Days seems a little quick for lethargy though....especially on H-drol. Maybe though. How much sleep are you getting at night?
    •   
       


  4. i took naps after my workouts..i felt that it helped out a lot. i figured since i'm on H-drol, that i'm probably working out a lot harder which could lead to some fatigue later in the day. Are u drinking enough water ?

  5. I am at week three of Hdrol at 75mgs/day and the lethargy is only kicking in hard now for me. After three days of use it must be something else such as over-training perhaps

  6. Quote Originally Posted by ktatro1 View Post
    3 Days seems a little quick for lethargy though....especially on H-drol. Maybe though. How much sleep are you getting at night?
    i agree with this. how much good sleep are you getting? i have sleep problems on cycle even and i use prescribe sleep meds. you can try 150 mg dhea or get some dermicrine. those will both help

  7. Quote Originally Posted by CalebRM View Post
    Lethargy, it happens. Are you tired in the gym also?
    somewhat

    Quote Originally Posted by ktatro1 View Post
    3 Days seems a little quick for lethargy though....especially on H-drol. Maybe though. How much sleep are you getting at night?
    a good 8 hours.

    Quote Originally Posted by oli View Post
    i took naps after my workouts..i felt that it helped out a lot. i figured since i'm on H-drol, that i'm probably working out a lot harder which could lead to some fatigue later in the day. Are u drinking enough water ?
    would not drinking enough water make me tired?

  8. Overtraining since you're on and probably really motivated right now. The H isn't gonna kick in that quick.

  9. lethargy is a companion on a cycle. I like the whole nap after a workout idea. Look on the bright side, your sleep will be amazing.

  10. maybe your liver isn't used to the chemicals u putting in it? idk..
  

  
 

Similar Forum Threads

  1. Leviathan making me tired?
    By azr101 in forum Weight Loss
    Replies: 9
    Last Post: 09-17-2007, 07:27 PM
  2. Replies: 15
    Last Post: 03-24-2006, 02:29 PM
Log in
Log in